# SDR R61A201609290562

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 22,859 hours, 17,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE PHOTO LUMINESCENT STRIPS D1 AND D2 WERE NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED PHOTO LUMINESCENT STRIPS D1 AND D2 PER EMB AMM AND OPS CHECKED GOOD.
